MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device was returned for analysis.The reported stent dislodgement and the reported material deformation were able to be confirmed.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified proximal left anterior descending artery.A 2.5 x 12 mm xience alpine stent delivery system (sds) was advanced to the lesion without resistance and inflated.The device was removed from the anatomy without issue.Angiography was performed and there was no stent visible in the anatomy.A 2.5 x 23 mm xience alpine sds was being advanced through the co-pilot and when reaching the connection between the guiding catheter and the co-pilot there was strong resistance and the xience alpine sds could not be advanced.The stent delivery system was removed and the co-pilot and guiding catheter were pulled back slightly to reveal the 2.5 x 12 mm xience alpine stent that had dislodged when attempting to advance earlier in the procedure.The stent was in a ball.The stent was removed and a non-abbott stent was successfully implanted to complete the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6577111
Report Number2024168-2017-04292
Device Sequence Number1134271
Product Code NIQ
UDI-Device Identifier08717648199158
UDI-Public(01)08717648199158(17)200205(10)7011961
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2020
Device Catalogue Number1125250-12
Device Lot Number7011961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR